# SDR UPS98226207

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65159682
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BS 740 RT FUSELAGE FITTING HAS SEVERAL CRACKS ON OUTBD FLANGE BETWEEN S18R AND 23R.  FITTING REPLACED IAW UPS ENGINEEIRNG ORDER B727-5310-7477 AND SRS ENGINEERING ORDER 98-08-003, REF UPS EO B727-5310-10331-A.
